# SDR DALA2024011800760

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N377DN
- Make and model: Airbus A321-211
- Aircraft serial: 8856
- Aircraft time: 14,703 hours, 6,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3077 R2 DOOR ASSIST CYL REQ SVC. CORRECTIVE ACTION: SERVICED R2 DOOR ASSIST CYL IAW A321 AMM 52-22-00. NO LEAKS DETECTED. A/C OK FOR SVC. (4358600)
